Who have Pituitary enlargement when taking Diazepam and Fairy herb - from FDA reports
There is no Pituitary enlargement reported by people who take Diazepam and Fairy herb yet. This review analyzes which people have Pituitary enlargement with . It is created by eHealthMe based on reports from FDA, and is updated regularly.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
You are not alone: Connect with people like you, or share your experience to help people like you.
Analysis tools (to study 615 million drug outcomes from FDA)
- Check symptoms - identify the cause of a symptom: from a drug or from a condition?
- Check drugs - find out common side effects or drug interactions of my drugs.
- Compare drugs - compare the side effects and efficacy of multiple drugs side by side.
Expand the study to include reports from both FDA and eHealthMePituitary enlargement with Diazepam and Fairy herb from FDA and eHealthme reports
What would happen?
You are not alone. Join our personalized support groups:
- Support group for people who have Pituitary Enlargement
- Support group for people who take Diazepam (86 members)
- Support group for people who take Fairy Herb
- Support group for people who take Diazepam and Fairy Herb and have Pituitary Enlargement
Drugs that are associated with Pituitary enlargementPituitary enlargement
Could your condition cause Pituitary enlargementPituitary enlargement
You may be interested in these posts
- taking diazepam 2mgs at night for past 8yrs severe burning sensation in skin is there any cures
- Switched from 0.5mg Lorazepam to 5 mg of Diazepam so I can start getting off the drug. Over the last few days I developed a severe burning sensation all over my body. Feels like a sunburn. Has anyone experienced this? If so, did it stop after removing the drug? I have been on Diazepam for 3...
- please help me
- Mother had a nervous breakdown according to doctors in 2004. Has been taking medications since then. I feel as if the doctor she is going to is just prescribing medications without the Hippocratic oath ( doctor visits are less then 10 minutes long). In this she does not feel well with her body...
- Just trying to see if there's a cause for my continued decrease in my ejection fraction and if it could be related to my diazepam/valium use for anxiety for years.
- Avonex and Topiramate drug interaction
- Will you have Atrial Flutter with Mircera?
- Will you have Gad with Bupropion Hydrochloride?
- Will you have Chronic Obstructive Pulmonary Disease with Accupril?
- Will you have Rheumatoid Factor Increased with Xarelto?
Active Support Groups
- Support group for people who take Avonex and Topiramate
- Support group for people who take Mircera and have Atrial Flutter?
- Support group for people who take Bupropion Hydrochloride and have Gad?
- Support group for people who take Accupril and have Chronic Obstructive Pulmonary Disease?
- Support group for people who take Xarelto and have Rheumatoid Factor Increased?
- What to expect when you take Avonex and Topiramate
- What to expect when you take Mircera and have Atrial Flutter?
- What to expect when you take Bupropion Hydrochloride and have Gad?
- What to expect when you take Accupril and have Chronic Obstructive Pulmonary Disease?
- What to expect when you take Xarelto and have Rheumatoid Factor Increased?
Care Guides wanted
- Care Guide for people who take Avonex and Topiramate
- Care Guide for people who take Mircera and have Atrial Flutter
- Care Guide for people who take Bupropion Hydrochloride and have Gad
- Care Guide for people who take Accupril and have Chronic Obstructive Pulmonary Disease
- Care Guide for people who take Xarelto and have Rheumatoid Factor Increased
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.